Volume 10 (2006)

Download this article
For screen
For printing
Recent Issues

Volume 23
Issue 7, 3233–3749
Issue 6, 2701–3231
Issue 5, 2165–2700
Issue 4, 1621–2164
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals

Stabilization in the braid groups I: MTWS

Joan S Birman and William W Menasco

Geometry & Topology 10 (2006) 413–540

DOI: 10.2140/gt.2006.10.413

Forward citations
J S Birman, W W Menasco, Stabilization in the braid groups II: Transversal simplicity of knots, Geometry & Topology 10 (2006) 1425
K Kawamuro, The algebraic crossing number and the braid index of knots and links, Algebraic & Geometric Topology 6 (2006) 2313
M Marcolli, Cyclotomy and endomotives, P-Adic Numbers Ultrametric Analysis and Applications 1 (2009) 217